# SDR CA121205008

- Difficulty date: December 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Engine: Ge CFM567B24
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 762185H
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED THAT NR 2 GENERATOR WAS OFFLINE AND WOULD NOT RESET ALSO THEY HAD A STRANGE ODOR IN THE CABIN.  CREW DIVERTED FOR MAINTENANCE.  MAINTENANCE FOUND NR 2 GENERATOR CONTROL UNIT UNSERVICEABLE.  GCU WAS REPLACED IAW MM 24-21-81.  ENGINE RUNS AND OPS TEST CARRIED OUT IAW MM 24-21-00.  NO FAULTS FOUND. NO EVIDENCE OF ELECTRIC ODOR FOUND IN CABIN OR COCKPIT.  PART REMOVED INFORMATION: VENDOR: REMOVE PN: 762185H, SN: 0975 TSI 11697, CSI 5374.
